Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Micardis (http://www.iddb.org/forums/forumdisplay.php?f=197)
-   -   Micardis (http://www.iddb.org/forums/showthread.php?t=2416)

Hamdi Latif 08-26-2003 05:00 AM

Micardis
 
Micardis (80 mg. and 12 1/2 milligrma of HCT)was prescribed to me three weeks ago (in the last week of June 2003). On July 15th, I was in a car accident after I "blacked out" at the wheel for about half a minute. I was then taken to the hospital for observation, bruises, contusions, adhesions, chest pain and bruised ribs. I took me up to six weeks to recover from this accident. <br><br>During the same time, I was also taking a beta blocker- Meoprolol (Lopressor) which I have been for the last five years with no side effects. <br><br>I stopped using the Micardis since the accident on July 15th and am therefore still experiencing high blood pressure. <br><br>Any comments would be appreciated.

Linda 09-26-2005 05:00 AM

No Subject
 
When I started taking Micardis my MD put me on 80 Mil that also contained 12.5 HCT. I got so weak that I could not crawl out of bed. When I went back to him he put me on the straight 80 Mil without the HCT and it had worked fine up until about 3 weeks ago and then I could feel my blood pressure going up again. He now has me on an additional pill Toprol-xl 50. It has stabilized by blood pressure, but am having some additional worries. etc blurry sight, red eyes, runny eyes and a nagging cough. Dont know if the medication has anything to do with it.Oh, another thing I started having numbness in my fingers when I was on micardis by its self, but I believe the numbness is going away.<br><br>Would love to hear from anyone out there.<br><br>

Unregistered 12-02-2005 06:00 AM

No Subject
 
Maybe it isn't the Micardis, maybe it is the HCT part of the drug. I too was taking Micardis HCT and experienced severe flashes of light, nausea, felt like I was going to black out, my arms felt like they were a sponge being rung out, occational rashes on my arms, stomach and back (looked like a sunburn). My doctor stopped the Micardis HCT and switched me to just Micardis and added a different diuretic (Lozol), he said I was allergic to the HCT. Have had no problems since then and an added benefit was that although the HCT was dropping my potassium to a dangerous level, it was not lowering my pressure enough, but the Lozol did without depleting my potassium.<br>Good luck

acorn 05-27-2011 05:04 PM

Quote:

Originally Posted by Hamdi Latif (Post 2416)
Micardis (80 mg. and 12 1/2 milligrma of HCT)was prescribed to me three weeks ago (in the last week of June 2003). On July 15th, I was in a car accident after I "blacked out" at the wheel for about half a minute. I was then taken to the hospital for observation, bruises, contusions, adhesions, chest pain and bruised ribs. I took me up to six weeks to recover from this accident. <br><br>During the same time, I was also taking a beta blocker- Meoprolol (Lopressor) which I have been for the last five years with no side effects. <br><br>I stopped using the Micardis since the accident on July 15th and am therefore still experiencing high blood pressure. <br><br>Any comments would be appreciated.

acorn here..I was also concerned about driving due to dizzy after 10 days on micardis. see post by me "acorn". I am stopping till doc has a comment (in a week) which is worse..high bp or a car accident...??


All times are GMT. The time now is 02:36 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.